# SDR P5CA0300728

- Difficulty date: December 31, 2002
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 72,156 hours, 17,725 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod
- Part number: 60B0004716
- Part serial: 981
- Condition: Corroded
- Location: L/H Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 1 FOUND ON L/H INBD ELEVATOR POWER CONTROL PACKAGE ROD END, WITH TEFLON SEAL ADRIFT. POWER CONTROL PACKAGE REPLACED IAW MM 27-31-07.
